# SDR WRLA96030

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Controller
- Part number: 6506606
- Condition: Failed
- Location: Fwd Accy Cmpt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FLIGHT CREW RECEIVED 'HYDRAULIC SYSTEM CONTROLLER AUTO INOP' WARNING.  FLIGHT CREW RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL CONFIRMED HYDRAULIC SYSTEM CONTROLLER FAILED.  REMOVED AND REPLACED HYDRAULIC SYSTEM CONTROLLER.  GROUND TEST OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
